# SDR SWAA2021071488739

- Difficulty date: June 28, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 794-800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY VERTICAL THRESHOLD WEB AT BS 794-BS 800 RBL 21 WL 156-WL 152 IS CORRODED ; / [01] REMOVED CORROSION ON AFT CARGO VERTICAL THRESHOLD WEB PER REF SRM 53-60-15-1A-1.MATERIAL LOST IS MORE THAN 10% .THEREFORE; FOUND TO BE OUT OF LIMIT .[03] VERIFIED OUT OF LIMITS PER SRM 53-60-15-1A-1; [04] REMOVED AFT CRAGO BAY VERTICAL THRESHOLD WEB FROM BS 794 TO BS 847 RBL 21 WL 156-152 IAW SRM 51-40-02-0G-0; [05] LOCATED AND DRILLED NEW AFT CARGO BAY VERTICAL THRESHOLD WEB PER REF SRM 51-40-05 AND DWG NBR 146A8120 REV - OK TO INSTALL NEW VERTICAL WEB.; [06] LOCATED AND DRILLED NEW AFT CARGO BAY VERTICAL THRESHOLD WEB PER REF SRM 51-40-05 AND DWG NBR 146A8120
